Open Access
April, 2019 Boundary Harnack principle and elliptic Harnack inequality
Martin T. BARLOW, Mathav MURUGAN
J. Math. Soc. Japan 71(2): 383-412 (April, 2019). DOI: 10.2969/jmsj/77057705


We prove a scale-invariant boundary Harnack principle for inner uniform domains over a large family of Dirichlet spaces. A novel feature of our work is that we do not assume volume doubling property for the symmetric measure.

Funding Statement

The first author was partially supported by NSERC (Canada). The second author was partially supported by NSERC (Canada) and the Pacific Institute for the Mathematical Sciences.


Download Citation

Martin T. BARLOW. Mathav MURUGAN. "Boundary Harnack principle and elliptic Harnack inequality." J. Math. Soc. Japan 71 (2) 383 - 412, April, 2019.


Received: 7 January 2017; Revised: 13 October 2017; Published: April, 2019
First available in Project Euclid: 26 February 2019

zbMATH: 07090048
MathSciNet: MR3943443
Digital Object Identifier: 10.2969/jmsj/77057705

Primary: 31B05 , 31B25

Keywords: boundary Harnack principle , elliptic Harnack inequality

Rights: Copyright © 2019 Mathematical Society of Japan

Vol.71 • No. 2 • April, 2019
Back to Top